Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2, Issue 1, Pages 1-5
http://dx.doi.org/10.1155/S1026022698000016

New feedback functions for synchronizing chaotic maps

Department of Physics, The University of Lethbridge, Alberta, Lethbridge T1K 3M4, Canada

Received 20 August 1997

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. K. Ali, “New feedback functions for synchronizing chaotic maps,” Discrete Dynamics in Nature and Society, vol. 2, no. 1, pp. 1-5, 1998. https://doi.org/10.1155/S1026022698000016.